# SDR SWAA2016050951665

- Difficulty date: May 2, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N520SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25319
- Aircraft time: 73,392 hours, 69,542 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550
- Condition: Loose
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ESCAPE SLIDE HOUSING CAME LOOSE.  SECURED SLIDE IAW AMM.
